English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The bounded height conjecture for semiabelian varieties

MPS-Authors
/persons/resource/persons251952

Kühne,  Lars
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1703.03891.pdf
(Preprint), 686KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kühne, L. (2020). The bounded height conjecture for semiabelian varieties. Compositio Mathematica, 156(7), 1405-1456. doi:10.1112/S0010437X20007198.


Cite as: http://hdl.handle.net/21.11116/0000-0007-45B2-2
Abstract
There is no abstract available